# SDR HEEA0011352

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 6531703006110
- Condition: Malfunction
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE FUEL PRESSURE LIGHT ON AND ENGINE SURGES.
